Syndol Headache Tablets 100’s
Syndol sold on ZimSeller is the original formulation of Syndol (with doxylamine) and is manufactured in South Africa. It contains four active ingredients, paracetamol, codeine phosphate, doxylamine succinate and caffeine.
Syndol sold on ZimSeller is the original formulation of Syndol (with doxylamine) and is manufactured in South Africa. It contains four active ingredients, paracetamol, codeine phosphate, doxylamine succinate and caffeine
Syndol is medication commonly used in the United Kingdom for the relief of pain and the reduction of fevers. Syndol contains paracetamol, codeine phosphate, doxylamine succinate, and caffeine.
Paracetamol is used in the treatment of mild to moderate pain. It is also useful for reducing fever.
It is not fully understood how paracetamol produces these effects. Codeine belongs to group of medicines called opioids. Opioids mimic the effects of naturally occurring pain reducing chemicals (endorphins) that are found in the brain and spinal cord. They act on the opioid receptors in the brain and block the transmission of pain signals. Therefore, even though the cause of the pain may remain, less pain is actually felt.
Caffeine is a weak stimulant. It is thought that the addition of caffeine may enhance the analgesic effects of paracetamol and codeine.
Doxylamine is a sedating anti-histamine. It acts by blocking the action of histamine which is a chemical released when an allergic response occurs.
Histamine is the chemical in the body that causes the symptoms of an allergic reaction. These can include inflammation of the skin, airways or tissues, rashes, itching of the skin, eyes or nose, nasal congestion and narrowing of the airways. By blocking the actions of histamine, doxylamine prevents and relieves the typical symptoms of an allergic reaction. Sedation is a common effect of doxylamine. As a result it is commonly used in pain relief preparations to encourage sleep. This medicine is used for the treatment of mild to moderate pain and to reduce a high temperature.
WHAT IS SYNDOL USED FOR?
- Abdominal pain associated with menstrual periods
- Fever (pyrexia)
- Mild to moderate pain
- Pain following surgery
- Pain in the muscles and bones (musculoskeletal pain)
- Rheumatic pain
- Severe throbbing or stabbing pain along a nerve and in the area supplied by the nerve (neuralgia)
- Sore throats
- Composition: Paracetamol 450mg; Codeine phosphate 10mg; Doylamine Succinate 5mg; Caffeine 30mg
FORMULATION INGREDIENTS & STRENGTH
- Paracetamol BP 450.00mg
- Codeine Phosphate BP 10.00mg
- Doxylamine Succinate NF 5.00mg
- Caffeine BP 30.00mg
Also contains E110 (sunset yellow), E104 (quinoline yellow) and lactose monohydrate
For the short term treatment of acute moderate pain where other pain killers have not worked. Do not take less than four hours after taking other pain killers. For tension headaches, migraines, muscular pains and tension.
- If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist
- This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse
- Route of administration: Oral
- Adults and Children over 12 years:
- One or two tablets every four to six hours as needed for relief. Total dosage over a 24 hour period should not normally exceed eight tablets.
- Do not take for more than 3 days continuously without medical review.
- Codeine should be used with caution in the elderly and debilitated patients as they may be more susceptible to the respiratory depressant effects.
As with any product that contain doxylamine succinate and/or codeine, do not drive or operate heavy machinery after taking it, consume clear fluids to help prevent constipation and dehydration, and remember that codeine is a narcotic and is habit forming and should not be taken for prolong periods of time.
You may also like…
Syndol Tablet is used for Insomnia, Feverish colds, Joint pain, Headache, Fatigue, Drowsiness and other conditions. Syndol Tablet may also be used for purposes not listed in this medication guide.Syndol Tablet contains Caffeine, Codeine, Doxylamine, and Paracetamol as active ingredients.Syndol Tablet works by antagonizing the adenosine receptors; broken down by the liver into morphine; blocking histamine at H1 receptors; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating;£9.99
Recently viewed products
Syndol sold on ZimSeller is the original formulation of Syndol (with doxylamine) and is manufactured in South Africa. It contains four active ingredients, paracetamol, codeine phosphate, doxylamine succinate and caffeine.£49.95active ingredient : Caffeine - Codeine Phosphate - Doxylamine - Paracetamoluse : Abdominal pain - Cold & Flu - Earache - Fatigue - Fever - Headache - Insomnia - Joint pain - Migraine - Sore throat - Toothache
Adco-Dol tablets are used for the relief of mild to moderate pain, pain associated with tension, and fever. Adcodol contains the ingredients: codeine 10 mg, paracetamol (acetaminophen) 450 mg, caffeine 45 mg, and doxylamine 5 mg. Codeine and paracetamol are both pain relievers, and the doxylamine is an antihistamine that causes drowsiness and aids in sleep.£14.98active ingredient : Caffeine - Codeine Phosphate - Doxylamine - Paracetamoluse : Fever - Headache - Period pain
Lenapain Tablet is used for Insomnia, Migraine, Periods pain, Pain killer, Headache, Fatigue and other conditions. Lenapain Tablet may also be used for purposes not listed in this medication guide.Lenapain Tablet contains Caffeine, Codeine, Doxylamine, and Paracetamol as active ingredients.£34.95
Corenza C Tablet is used for Common cold, Itchy throat/skin, Fever, Hay fever, Pain, Rheumatic fever and other conditions. Corenza C Tablet contains Acetylsalicylic Acid, Ascorbic Acid, Chlorphenamine, N-Amidino-4-Morpholincarboxamidine, Phenylephrine, and Thiamine as active ingredients.£30.47active ingredient : Acetylsalicylic Acid - Ascorbic Acid - Chlorphenamine - N-Amidino-4-Morpholincarboxamidine - Phenylephrine - Thiamineuse : Allergy - Anaphylactic shock - Cardiovascular diseases - Common cold - Eye mydriasis - Fever - General pain - Hay fever - Hypotensive conditions - Intraocular tension - Itchy throat - Kawasaki disease - Mental disorders - Nasal decongestant - Pericarditis - Rheumatic pain - Scurvy - Vitamin deficiency - Watery eyes